# SDR CALA2024070900171

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N47291
- Make and model: Boeing 737-8
- Aircraft serial: 62182
- Aircraft time: 4,300 hours, 1,487 cycles
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Part number: PP2HDPE04
- Condition: Incorrect
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25E LIFEVEST BOX HAS THE WRONG TYPE SEAL INSTALLED. UPDATED LOGPAGE WITH PHOTO. REPLACED LIFEVEST BOX SEAL WITH CORRECT SEAL.
